# SDR HNAA2025031700178

- Difficulty date: February 10, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,491 hours, 36,127 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F026440 SHEAR CLIP AT FR 73 HAS POSSIBLE CRACK BTWN STRGRS 9R-10R.  REMOVED AND REPLACED SHEAR CLIP AT FR 73 BTWN STRGRS 9R-10R IAW EMB 145 SRM 51-40-02.
